# SDR 99ZZZX982

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N4081F
- Make and model: Piper PA-31-310
- Aircraft serial: 318112036
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE SEAT LOOSENED FROM CYLINDER HEAD CAUSING EXHAUST VALVE TO MISALIGN, AND DAMAGE CYLINDER HEAD.  SUBMITTER STATED LOOSE INTERFERENCE FIT BETWEEN VALVE SEAT AND CYLINDER HEAD, AND HIGH CHT DUE TO PROBLEM IN TURBO SYSTEM MAY HAVE CAUSED PROBLEM TO DEVELOP.
